Main Article Content
The present study reports the case of a 40-year-old patient who presented SIADH syndrome due to anaplastic large T-cell lymphoma and antineoplastic drugs.
Copyright: © Medical Education sp. z o.o. This is an Open Access article distributed under the terms of the Attribution-NonCommercial 4.0 International (CC BY-NC 4.0). License (https://creativecommons.org/licenses/by-nc/4.0/), allowing third parties to copy and redistribute the material in any medium or format and to remix, transform, and build upon the material, provided the original work is properly cited and states its license.
Address reprint requests to: Medical Education, Marcin Kuźma (firstname.lastname@example.org)
2. Naranjo CA, Busto U, Sellers EM et al. A method for estimating the probability of adverse drug reactions. Clin Pharmacol Ther. 1981; 30(2): 239-45.
3. Shepshelovich D, Schechter A, Calvarysky B et al. Medication-induced SIADH: distribution and characterization according to medication class. Br J Clin Pharmacol. 2017; 83(8): 1801-7.
4. Nishiwaki U, Hirata Y, Yokote T et al. Syndrome of inappropriate antidiuretic hormone secretion associated with adult T-cell leukaemia/lymphoma. Br J Haematol. 2014; 166: 155.
5. Harlow PJ, DeClerck YA, Shore NA et al. A fatal case of inappropriate ADH secretion induced by cyclophosphamide therapy. Cancer. 1979; 44: 896-8.
6. Winiarska K, Taborek M, Czerwieńska B et al. Difficulties in the diagnostics of chronic hyponatremia based on the case study of a 66-year old female patient during antihypertensive therapy. Pol Merkur Lekarski. 2021; 292: 303-5.
7. Matuszkiewicz-Rowińska J., Mieczkowski M. Nefrotoksyczność leków stosowanych w chemioterapii nowotworów. OncoReview. 2012; 2(5): 29-38.